# SDR MASA2018111011513

- Difficulty date: November 10, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 10,559 hours, 6,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COAT CLOST PHOTO LUMNISC LIGHT INOP
PLACED ON MEL
